MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-3-6-HX-ES
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: instant detacher product id: unk-nv-ap-id (lot: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium prime bare coil passed through the phenom 17 microcatheter without any complications, however, when an attempt was made to release it, it did not release.Detachment was attempted twice with the release device and then manually, but it did not release.Difficult placement was reported, however, the coil was implanted at the intended location and the aneurysm did not rupture.The device jumped during deployment.There was no vessel damage, the tip of the catheter was not under stress, the tip of the catheter did not move during deployment, and the physician rotated the delivery pusher during procedure.The coil was replaced with a medtronic coil to complete the procedure.Medical or surgical intervention was not needed to prevent a permanent impairment of a function, the event did not lead to or extend patient hospitalization, and there was no injury as a result of the event.No patient symptoms or complications were associated with this event.The patient was undergoing coil embolization surgery for treatment of an unruptured, saccular, left internal carotid artery aneurysm with a max diameter of 4 mm and a 3 mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was minimal.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
Update b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was clarified that the detachment was performed manually and an instant detacher was not used.The cause of the coil non-detachment, the difficulty in placement, and the coil jumping during deployment were not determined.There were two attempts made to detach the coil manually.No prior problems were observed before the non-detachment event, and no visible damage to the pushwire was observed after removal from the patient.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24119162
Report Number9617601-2026-00402
Device Sequence Number5941715
Product Code KRD
UDI-Device Identifier00763000313968
UDI-Public(01)00763000313968(17)280702(10)231590759
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-3-6-HX-ES
Device Catalogue NumberAPB-3-6-HX-ES
Device Lot Number231590759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/02/2026
05/05/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/24/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age51 YR
Patient SexFemale
Patient Weight60 KG